# SDR SWAA096637

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 75,262 hours, 64,093 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spoiler
- Part number: 654645170A
- Part serial: 4027G
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT WING NR 3 SPOILER DELAMINATED.  REMOVED AND REPLACED SPOILER PER MM.
